# SDR USAA2009101292755

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 440 BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 440 BETWEEN S8R TO S9R IAW TYPICAL REPAIR 53-10-20E.
